I was suppose to take 60 ml first day 50 next and so on. I took Prednizone 60 each day for 4 days and did not reduce each day. Today I saw the rest of the directions. I had 3 10ml pills left. Took 2 today and will take 1 tomorrow so as to reduce the best I can. Cant get ahold of MD on call and want to know what I should do. What should I watch out for or be concerned about??? Should I go to an urgent care??
I didnt follow the Prednisone directions correctly - what should I do?
Added 30 May 2011:
Sorry, I was a little shakey this am. Lets try this again, My dosage was 6- 10mg pills the first day and one less pill each day (60mgs, then 50mg). I was in a hurry and only read the first part of the directions which was 2 pills 3 times a day. So I took 2 pills 3 times a day (60mg) for 4 days instead of reducing until I reread the directions this morning. I had 3 - 10 mg pills left this morning so I took 2 today and I will take 1 tomorrow so as to reduce the best I can. Should I be concerned?
You should make contact with your doctor as soon as possible and explain what has happened. Your doctor may decide to give you more prednisone so you can taper slowly. It can be dangerous to reduce your dose quickly.
Also, another point. Did your doctor tell you to divide the doses up during the day? Usually it is best to take the tablets all at once in the morning after breakfast.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2009 • 1 answer
Posted 19 Oct 2009 • 1 answer
Posted 22 Aug 2013 • 2 answers
Posted 21 Feb 2015 • 2 answers
Prednisolone - Prednisone given shot for allergic reaction and follow up for 3 days of 20 mg. having
Posted 15 Jul 2016 • 0 answers